Quantitative stability analysis of stochastic generalized equations

Liu, Y., Roemisch, W. & Xu, H. (2014). Quantitative stability analysis of stochastic generalized equations. SIAM Journal on Optimization, 24(1), pp. 467-497. doi: 10.1137/120880434

[img]
Preview
PDF - Accepted Version
Download (222kB) | Preview

Abstract

We consider the solution of a system of stochastic generalized equations (SGE) where the underlying functions are mathematical expectation of random set-valued mappings. SGE has many applications such as characterizing optimality conditions of a nonsmooth stochastic optimization problem or equilibrium conditions of a stochastic equilibrium problem. We derive quantitative continuity of expected value of the set-valued mapping with respect to the variation of the underlying probability measure in a metric space. This leads to the subsequent qualitative and quantitative stability analysis of solution set mappings of the SGE. Under some metric regularity conditions, we derive Aubin's property of the solution set mapping with respect to the change of probability measure. The established results are applied to stability analysis of stochastic variational inequality, stationary points of classical one stage and two stage stochastic minimization problems, two stage stochastic mathematical programs with equilibrium constraints and stochastic programs with second order dominance constraints.

Item Type: Article
Additional Information: Copyright Society for Industrial and Applied Mathematics 2014
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences
URI: http://openaccess.city.ac.uk/id/eprint/3039

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics